# SDR HALA2011102300484

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,165 hours, 18,156 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS STATUS MESSAGE LT ENG EEC C1 DISPLAYED ON LOWER EICAS.  TROUBLE SHOT IAW FIM 73-21-00.  PIMU CHECKED AND HAD RNG FAIL-CLEARED MESSAGE. RAN ENGINE, NO FAULTS ON PIMU OR EICAS-OK FOR SERVICE.
